# SDR CA990330065

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Condition: Failed
- Location: Te Flap
- Part time: 8,766 hours
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP FAIL MESSAGE IN-FLIGHT WITH ZERO FLAP SELECTED.  DURING APPROACH, FLAPS DID NOT EXTEND.   FLAP POWER DRIVE UNIT CHANGED.
